(09-08-2014, 12:09 PM)Webbie73 Wrote:
(09-08-2014, 11:55 AM)Ghost1958 Wrote: Long time dealing with Afib PVCs super fast heart rates super low heart rates over close to two decades.
Ton of things can cause irregular heartbeats. Your electrolyte levels could be off, extra stress can bring on pvc or afib if you have it.
Even blood pressure meds like calcium channel blockers can have a causal affect to getting Afib with years of use.
Afib is hard to find because it only shows up on tests when its actually happening. Most of the time you just get very tired all at once and at least in my case my pulse slows. Cant feel Afib in your pulse. 48 hr or longer holter monitor is usually what it takes to first diagnose afib unless you just get lucky and happen to be at the doc or ER when its happening.
There is one drug that if you want a pm i will caution you against. Its not used a lot but when it is as it was on me you can take it for several years and then have it backfire, set up a dangerous rythem of its own and there is nothing to be done about it for 5 days until the drug gets out of your system.
Id see a cardiologist but most arrhythmia like PVCs are harmless just a pain to live with. But Afib is dangerous and needs to be ruled out or put you on blood thinner of some kind.
Interesting information. I see an Electophysiologist on Sept 19. I do have symptomatic bigeminy which is mostly constant and getting worse. The beta blocker is not working like they hoped. Already wore the Holter monitor for 48 hours.
LOL I have heard PVCs are harmless but they sure do make life difficult. I can't even go to the store anymore with out nearly passing out.
I was wondering if all that could be causing my gasping for breath events. I do know that during a run of bigeminy I do feel a catch in my breathing. Might be happening in my sleep.
My cpap machine is brand new. So like you all suggested I might need a new sleep study.
Thank you all for your answers.
LOL yep ive been bi tri and way beyond that with PVCs many times. Since I started Cpap that has went away except for once that was a drug interaction between BP meds.
The PVCs can cause you to catch your breath, and if your having OAs etc could cause them to get worse.
Now youll probably blow this off as so much voodoo like I did for 20 years but here are some things you can do to get rid of PVCs if no Afib is present.
NO caffeine. Period.
Try drinking electrolyte containing drinks like Gatorade etc.
I dont know what meds your on other than betas but betas, and a host of other bp meds and such can cause a partial AV node block. Which can cause PVCs as it slows the signal from Atriums to Ventricles tossing things a bit out of sync. Might look into that.
Also having been there also and got the t shirt if you can avoid a cardiac ablation, do so. Its very tempting to have it to get rid of the PVCs because they are a pain in the butt to live with.
But the procedure isnt as simple as they make it out to be nor as low risk as they make it out to be. It can result in your being totally pacemaker dependent if they ablate near the wrong spot. That didnt happen to me.
They can also puncture your heart wall with a probe, cause bleeding into the pericardial sac around your heart. That did happen to me during mine
and oh its just tons of fun when it happens.
What looked like a ice pick with a small garden hose on the end slammed in your chest, plumbed up like some maniacal plumber got hold of you for about five days while the pump blood from around your heart so it wont stop. It was such fun
I dont know if they got the janitor to do mine that day or what
Good luck with the apena and the PVCs.